Non-Drowsy Sudafed Decongestant Tablets are a medicine used to provide relief from cold, flu and allergy symptoms such as blocked sinuses, stuffy nose and catarrh. The tablets contain pseudoephedrine hydrochloride, which is a decongestant that relieves nasal and sinus congestion.
Rapidly relieves cold and flu symptoms such as:
without causing drowsiness
Dose: For oral use:
Adults and children over 12 years:
one tablet every 4 to 6 hours up to 4 times a day.
Children 12 years and under - Not Recommended.
For oral use only.
Do not take more than the stated dose shown below.
Take with a glass of water.
What’s in this medicine?
The active ingredient in Non-Drowsy Sudafed Decongestant Tablets is: Pseudoephedrine hydrochloride 60 mg per tablet.
Other ingredients are: Lactose monohydrate, cellulose microcrystalline, pregelatinised maize starch, silica colloidal anhydrous, magnesium stearate. Film coat: Opadry OY-9473 (Opadry OY-9473 contains: hypromellose, red iron oxide (E172), talc and macrogol 400).
Do not exceed the stated dose.
As with all medicines, if you are pregnant, under medical care or currently taking any other medication, consult your doctor or pharmacist before taking this product.
If symptoms persist consult your doctor.
Read the enclosed leaflet carefully before using this product.
This item is a medicine and for safety reasons, our McCabes Pharmacist will review this purchase before dispatch.
To allow our pharmacist to ensure it is appropriate for you to take this medicine we will ask you to complete a form with a few simple questions. Please complete as fully as possible to ensure no delay in dispatch. This is because we take safety seriously and wish to ensure that all medicines we sell are suitable for the person it is intended for. If our pharmacist has any concerns they will contact you by phone to find out some additional information to ensure this product is appropriate for you.
If they are unable to speak to you when required, your order may be delayed or the pharmacy medicine part of your order cancelled.
We can only sell one product of this medicine per transaction. Should you have reason to require more, please call +353 1 8074706 (weekdays 10 am - 3 pm) or email [email protected] and we will have a pharmacist call you as soon as possible.
Free Delivery on orders over €38 *This excludes Buy One Get One Half Price Offer
Republic of Ireland
1-2 Days Delivery (UPS)
€6.50 per order
*Order before 2pm for same day dispatch
Orders received on Weekdays up to 2pm will usually be processed and dispatched on the same working day. Orders received after 2pm on weekdays will usually be processed and dispatched on the next working day. Orders received after 2pm Friday up to midnight Saturday will usually be dispatched by us, and sorted by An Post on Sunday, for Monday delivery. We deliver from Monday - Saturday (excluding Bank Holidays. Saturday deliveries are only to major towns and cities).